MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP402-01 HCR - MICROBORE YELLOW MARKED WITH NON-VENTED SPIKE; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP402-01 HCR - MICROBORE YELLOW MARKED WITH NON-VENTED SPIKE; ADMINISTRATION SET
Catalog Number 12003-000-0027
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from (b)(4): "upper clave on filtered tubing leaked and/or spiros on secondary set more likely the blue clave.Complaint occurred in jcc chemo suite.Type of set used: filtered tubing.Missed dose: no.Over delivery: no.Under delivery: yes, 60mg of 260.Blood loss: no.Was there blood backflow from iv catheter: no.Was there any air infused: no.What was the length of time the set was in use before the incident occurred? 1hr.Consequences to patient? unknown exact dose patient received since spilled on floor.When did the incident occur: during infusion.Patient involvement: yes.Death/serious injury: no.Human harm: no.Delay in therapy: no.Medical intervention needed: no.".
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from (b)(6): "upper clave on filtered tubing leaked.Patient involvement: yes; death/serious injury: no; human harm: no; delay in therapy: no; medical intervention needed: no".

Brand Name
AP402-01 HCR - MICROBORE YELLOW MARKED WITH NON-VENTED SPIKE
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6150523
Report Number3010293992-2016-00277
Device Sequence Number1056823
Product Code FPA
UDI-Device Identifier17290109150397
UDI-Public17290109150397
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Caregivers
Device Catalogue Number12003-000-0027
Device Lot Number622565G
Distributor Facility Aware Date11/11/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/07/2016
Supplement Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1